# SDR DL72S953075

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517DA
- Make and model: Boeing 727232
- Aircraft serial: 21433
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAY OVER, FOUND FWD DOOR ESCAPE SLIDE LIGHTS INOP.  REPLACED BATTERY PACK, OPERATION NORMAL.
